RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 30, Issue 1  


Decomposable branching processes with two types of particles
V. A. Vatutin, E. E. D'yakonova
3
Cardinality of generating sets for operations from the Post lattice classes
S. A. Komkov
19
Boolean functions as points on the hypersphere in the Euclidean space
O. A. Logachev, S. N. Fedorov, V. V. Yashchenko
39
Generation of the alternating group by modular additions
F. M. Malyshev
56
On the reduction property of the number of $H$-equivalent tuples of states in a discrete Markov chain
V. G. Mikhailov
66
On the asymptotics of degree structure of configuration graphs with bounded number of edges
Yu. L. Pavlov, I. A. Cheplyukova
77
Necessary conditions of the applicability of the algorithm of Gauss for the systems of equations above the quasigroups
S. V. Polin
95
On some properties of vector functionsof Boolean algebra
V. A. Taimanov
114
Modules over strongly semiprime rings
A. A. Tuganbaev
129
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020